# SDR MALA975653

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emer Exit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3107 - DURIN GTAKEOFF AND LANDING THE EMERGENCY EXIT HANDLE COVER AT 1D WILL NOT STAY IN PLACE.  MAINTENANCE RESECURED EMERGENCY EXIT HANDLE COVER AT SEAT 1D.  SECURITY CHECKS GOOD.  (M)
